DG affinity of DQ-modules

F. Petit

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

In this paper, we prove the dg affinity of formal deformation algebroid stacks over complex smooth algebraic varieties. For that purpose, we introduce the triangulated category of formal deformation modules which are cohomologically complete and whose associated graded module is quasi-coherent.
Original languageEnglish
Pages (from-to)1414-1438
Number of pages25
JournalInternational Mathematics Research Notices
Volume2012
Issue number6
Publication statusPublished - 1 Jan 2012

Fingerprint

Dive into the research topics of 'DG affinity of DQ-modules'. Together they form a unique fingerprint.

Cite this